10-01-2003, 04:49 PM #1Female Member
- Join Date
- Sep 2003
need help: how to lose medication weight gain
I am 31 female. I was on birth control pills for one year. I gained 30 pound in 2 months. After stopping bc, I went on Zoloft and then Prozac. I just got off all SSRI's. I currently take hydrochlorothiazide for high blood pressure. I have tried everything to lose this extra weight with no results. I try everything for 3 weeks to see if I will lose just one pound. After that, I try something else. This has been a problem for almost 2 years. I gained all the weight in my stomach, so I look pregnant. I have tried the following diets: Atkins, Slimfast, South Beach Diet, portion control, all fruit, all broccoli, all protein/no carb, fat free, low fat, sugar free. With all these I have tried working out (walk 30-45 min + weights) either once a day or twice a day 6-7 days a week. I have tried the following supplements: protein powder, protein bars, Hydroxycut Ephedra Free, Tyrosene, Spirulina, Vit. E, Omega 3, & Chromium Picolinate.
I have been to the doctor and had my thyroid checked. No problems. After going to the doctor for diet pills and being told no, I really don't know what to do now. The doctor said I am overweight, but not obese, so I don't qualify for help. I did have my thyroid checked, and it is normal.
Before the weight gain I was in excellent shape, very cut, and 115 lbs. Now I am 155 and look horrible.
Last edited by akellerm29; 10-02-2003 at 08:02 PM.
10-01-2003, 04:52 PM #2
i have no experience in this area, maybe you should post this in the female forum
10-01-2003, 07:29 PM #3Originally Posted by BigMike J
Someone may come along and answer your question here as well.
10-01-2003, 09:17 PM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)